Stopped Nuvaring, 5 weeks late but tests negative.
I stopped using Nuvaring at the beginning of September because I ran out of refills. I then had a normal period at the beginning of October. Now it's December and I am 5 weeks late.
I have taken 5 otc pregnancy tests and had a blood test after being 2 weeks late. All tests are negative.
What is going on? Has anyone else had this happen?
Hello and hope you are doing well.
Once a woman stops using the NuvaRing, it may take time for the body to adjust and return to the normal production of hormones. It is advisable to consult a health care specialist.If these irregular periods persist you may need evaluation for hormonal imbalances, thyroid disorders, ovulation problems etc.In that case a basic scan, hormonal assay may provide some information. Do keep me posted.
Take care and best luck!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.